Existence, multiplicity and infinite solvability of positive solutions for p -Laplacian dynamic equations on time scales.

Wang, Da-Bin

Electronic Journal of Differential Equations (EJDE) [electronic only] (2006)

  • Volume: 2006, page Paper No. 96, 10 p., electronic only-Paper No. 96, 10 p., electronic only
  • ISSN: 1072-6691

How to cite

top

Wang, Da-Bin. "Existence, multiplicity and infinite solvability of positive solutions for -Laplacian dynamic equations on time scales.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2006 (2006): Paper No. 96, 10 p., electronic only-Paper No. 96, 10 p., electronic only. <http://eudml.org/doc/127799>.

@article{Wang2006,
author = {Wang, Da-Bin},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {boundary value problem},
language = {eng},
pages = {Paper No. 96, 10 p., electronic only-Paper No. 96, 10 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Existence, multiplicity and infinite solvability of positive solutions for -Laplacian dynamic equations on time scales.},
url = {http://eudml.org/doc/127799},
volume = {2006},
year = {2006},
}

TY - JOUR
AU - Wang, Da-Bin
TI - Existence, multiplicity and infinite solvability of positive solutions for -Laplacian dynamic equations on time scales.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2006
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2006
SP - Paper No. 96, 10 p., electronic only
EP - Paper No. 96, 10 p., electronic only
LA - eng
KW - boundary value problem
UR - http://eudml.org/doc/127799
ER -

NotesEmbed ?

top

You must be logged in to post comments.